Fractional integration and structural breaks at unknown periods of time
Version of Record online: 7 DEC 2007
Journal of Time Series Analysis
Volume 29, Issue 1, pages 163–185, January 2008
How to Cite
Gil-Alana, L. A. (2008), Fractional integration and structural breaks at unknown periods of time. Journal of Time Series Analysis, 29: 163–185. doi: 10.1111/j.1467-9892.2007.00550.x
- Issue online: 7 DEC 2007
- Version of Record online: 7 DEC 2007
- First Version received September 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!